•  
  •  
 

Turkish Journal of Mathematics

Volume 34, Number (2010)

Articles

PDF

A short survey on mathematical work of Cemal Koç
İSMAİL ŞUAYİP GÜLOĞLU
Pages 433-440

PDF

Generalized catalan numbers, sequences and polynomials
CEMAL KOÇ, İSMAİL GÜLOĞLU, and SONGÜL ESİN
Pages 441-450

PDF

On Abelian Rings
NAZIM AGAYEV, ABDULLAH HARMANCI, and SAİT HALICIOĞLU
Pages 465-474

PDF

Pseudo simplicial groups and crossed modules
İLKER AKÇA and SEDAT PAK
Pages 475-488

PDF

On weakly M-supplemented primary subgroups of finite groups
LONG MIAO and WOLFGANG LEMPKEN
Pages 489-500

PDF

Order-isomorphism and a projection's diagram of C(X)
AHMED S. AL-RAWASHDEH and SULTAN M. AL-SULEIMAN
Pages 523-536

PDF

Transversal lightlike submanifolds of indefinite sasakian manifolds
CUMALİ YILDIRIM and BAYRAM ŞAHİN
Pages 561-584

PDF

Chaos in product maps
NEDİM DEĞİRMENCİ and ŞAHİN KOÇAK
Pages 593-600

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board